This study deals with some new properties for the Generalized Sylvester polynomials in several variables. Some properties of these polynomials were given. We also derive an application giving certain families of bilateral generating functions for the Generalized Sylvester polynomials in several variables. At the end, we discuss some special cases.
Özmen, Nejla and Soytürk, Sule
Generalized Sylvester Polynomials of in Several Variables,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
2, Article 29.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss2/29